MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20008UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and calcified lesion in the proximal portion of an artery.The device was inspected with no issues noted.Negative prep was performed without issue.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device, however excessive force was not used during delivery.It was reported that stent deformation occurred in vivo when pulling the stent back into the guideliner.It was indicated that a strut of the stent got caught on the edge of the guideliner and lifted.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
The stent would not cross the lesion.The stent was not deployed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The device was returned.The stent was positioned between the markerbands but not meeting specifications due to deformation of the distal wraps.Deformation was evident to the 1st distal stent wraps with struts raised and bunched.Multiple bends were evident on the hypotube which are consistent with coiling the device for return.No deformation was evident to the distal tip.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8460360
Report Number9612164-2019-01081
Device Sequence Number19577673
Product Code NIQ
UDI-Device Identifier00643169556621
UDI-Public00643169556621
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2020
Device Model NumberRONYX20008UX
Device Catalogue NumberRONYX20008UX
Device Lot Number0008999057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/28/2019
05/14/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date04/26/2019
05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1